Common Fixed Point Theorem in Ordered Generalized Cone Metric Spaces over Banach Algebra


Abstract views: 61 / PDF downloads: 66

Authors

  • Anil Kumar Mishra Department of Mathematics, Government V.Y.T. P.G. Autonomous College, Durg, Chhattisgarh, India
  • Padmavati Department of Mathematics, Government V.Y.T. P.G. Autonomous College, Durg, Chhattisgarh, India

Keywords:

Banach algebras, ordered generalized cone metric spaces, generalized Lipschitz conditions

Abstract

The purpose of this paper is to generalize and prove some fixed point and common fixed point results in ordered generalized cone metric spaces over Banach algebra and convergence properties of sequences. Also the generalized contractive mapping are introduced here. Our results improve and generalize results of Turkoglu [16].

Downloads

Published

31-10-2023

How to Cite

Anil Kumar Mishra, & Padmavati. (2023). Common Fixed Point Theorem in Ordered Generalized Cone Metric Spaces over Banach Algebra. International Journal of Mathematics And Its Applications, 11(4), 49–60. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1436

Issue

Section

Research Article